# SDR USAASB00250

- Difficulty date: September 11, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - WHILE ACCOMPLISHING A-CHECK, MAINTENANCE FOUND THE FOLLOWING EMERGENCY LIGHTS INOPERATIVE, L1 DOOR EXTERIOR LIGHT, LEFT OVERWING EXTERIOR LIGHT, LEFT CABIN BULLNOSE LIGHTS AT SEAT ROWS 5 AND 9, LEFT CAIBN ESCAPE PATH LIGHTS AT SEAT ROWS 5 THROUGH 9 AND THE LEFT AND RIGHT CABIN ESCAPE ROW MARKER LIGHT.  MAINTENANCE REMOVED AND REPLACED THE M1135 BATTERY PACK FOR ALL LIGHTS EXCEPT THE L1 DOOR EXTERIOR LIGHT.  RELAMPED L1 DOOR EXTERIOR LIGHT.  OPERATIONAL CHECK GOOD.  (M)
